# SDR CALA2016122101148

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 59,742 hours, 24,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL BATTERY PACK FAILS CAPACITY CHECK. REPLACED BATTERY PACK REF AMM 33-51-38-000-002A AND 33-51-400- 002A. OPS CHECKED OK.
